# SDR ASAA2024031748443

- Difficulty date: March 17, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N236AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36351
- Aircraft time: 27,572 hours, 9,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LIGHT A/C LEFT ROW 27 ILLUMINATED DURING FLIGHT, LIGHT INDICATED ON AFT FLIGHT ATTENDANT PANEL AS WELL. GROUNDED - YES. LIGHT NO LONGER ILLUMINATED, NO INDICATIONS ON AFT FA PANEL. EMERGENCY LIGHTS OPERATE NORMALLY. PERFORMED GVI OF ELECTRICAL CONNECTORS FOR EMERGENCY LIGHT @ 27ABC, NO DEFECTS NOTED.
